How To Deal With Itching Due To Drugs?
hello, I’m a bipolar type 2 hypomania who usually takes Elizac medicine from my psychiatrist and has been going on for almost a year. But because it’s being given away instead of Sanderpil / Maprotiline. Just drunk one night before going to bed and per day my skin is itching almost all over my body. even the face is slightly swollen in the upper left cheek area near the eyes and itchy. u003cbr u003e u003cbr u003e and I was advised to consult a doctor as soon as possible. My question now: because at 2:30 in the morning what can I do to eliminate / reduce itching in the body?
Good morning, thanks for asking at HealthReplies.com. We apologize in advance for the waiting time that you experience, but for the HealthReplies.com web question and answer service does not promise an answer with an instant response time. For a faster response you can try the HealthReplies.com chat feature, or go directly to the emergency room or the nearest 24-hour clinic.
If the condition that you are experiencing is indeed due to the side effects of the drug, then the best treatment is to avoid consuming the drug. Because any drug you use to treat the side effects of the drug, if it is still used, the side effects can arise again. So if you want the effects to fade immediately, you have to replace the drug with another drug and for that, you have to go back to your psychiatrist.
Meanwhile, to reduce itching you can use a cold compress on the itchy area, sprinkle salicyl powder or apply calamine lotion to the itchy area. If this does not work, check with your doctor for a prescription drug. Avoid scratching so that no injuries occur, make sure your nails remain short, and immediately check yourself back at your psychiatrist. So, hopefully answering your question.